# SDR HEEA0012096

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5748Q
- Make and model: Bell 206L-1
- Aircraft serial: 45499
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Cartridge
- Part number: 2C271
- Condition: Defective
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PRESSURE READS LOW WHEN GENERATOR IS OFF LINE.
